Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 163, NWS Wilmington, OH

July 5, 2012Scioto County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 5, 2012, 5:15 PM EDT for Scioto County, Ohio. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2012, 5:15 PM EDT (21:15 UTC)
Expired
Jul 5, 2012, 5:45 PM EDT
In force
30 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

County Scioto County, OH

The radar

The Cincinnati radar (KILN), 98 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 5:25 PM EDTHAIL 13 Nw West Portsmouth, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.3 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2778 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2778 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1358 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

208 
WUUS51 KILN 052115
SVRILN
OHC145-052145-
/O.NEW.KILN.SV.W.0163.120705T2115Z-120705T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
515 PM EDT THU JUL 5 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SCIOTO COUNTY IN SOUTHWEST OHIO...

* UNTIL 545 PM EDT.

* AT 509 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR WEST PORTSMOUTH...MOVING SOUTH AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
  SCIOTO COUNTY...INCLUDING WEST PORTSMOUTH...TURKEY CREEK LAKE AND
  FRIENDSHIP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3868 8326 3887 8314 3886 8299 3872 8302
      3872 8303 3869 8307 3867 8311
TIME...MOT...LOC 2116Z 008DEG 8KT 3877 8309

$$
ASL
2 follow-up statements
033 
WWUS51 KILN 052129
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
529 PM EDT THU JUL 5 2012

OHC145-052145-
/O.CON.KILN.SV.W.0163.000000T0000Z-120705T2145Z/
SCIOTO OH-
529 PM EDT THU JUL 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR CENTRAL SCIOTO COUNTY...

AT 524 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR WEST PORTSMOUTH...MOVING SOUTH AT 10 MPH.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL SCIOTO COUNTY...
INCLUDING WEST PORTSMOUTH AND FRIENDSHIP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3869 8324 3887 8314 3886 8299 3873 8302
      3872 8303 3869 8307 3867 8311
TIME...MOT...LOC 2130Z 344DEG 8KT 3876 8307

$$
ASL
124 
WWUS51 KILN 052144
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
544 PM EDT THU JUL 5 2012

OHC145-052154-
/O.EXP.KILN.SV.W.0163.000000T0000Z-120705T2145Z/
SCIOTO OH-
544 PM EDT THU JUL 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SCIOTO COUNTY WILL
EXPIRE AT 545 PM EDT...

NICKEL SIZED HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3869 8324 3887 8314 3886 8299 3873 8302
      3872 8303 3869 8307 3867 8311
TIME...MOT...LOC 2144Z 344DEG 8KT 3873 8306

$$
ASL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 4:23 PM EDT, 52 minutes earlier.

Area forecast discussion, Jul 5, 4:23 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
423 PM EDT THU JUL 5 2012

.SYNOPSIS...
UPPER LEVEL HIGH PRESSURE WILL EXPAND ACROSS THE REGION KEEPING A
HOT AIR MASS IN PLACE. THE HEAT WAVE WILL BREAK EARLY NEXT WEEK
AFTER A COLD FRONT MOVES THROUGH SUNDAY...ALLOWING COOLER AIR TO
MOVE IN.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
OUTFLOW BOUNDARY FROM EARLIER CONVECTION REMAINS ACROSS THE FAR
SOUTHERN ZONES. CANNOT RULE OUT SOME ISOLATED CONVECTION
CONTINUING TO REDEVELOP THROUGH THE REST OF THE AFTERNOON.

FOCUS THEN SHIFTS NORTH AGAIN AS STORMS CONTINUE TO DEVELOP OVER
NORTHERN OHIO AND SOUTHERN MICHIGAN. THESE WILL DROP SOUTH
SOUTHEAST INTO THE FORECAST AREA LATE THIS AFTERNOON INTO THE
EVENING. MESOANALYSIS SHOWS THAT ATMOSPHERE HAS LARGELY RECOVERED
FROM EARLIER OUTFLOW. SO STORMS SHOULD BE ABLE TO MAINTAIN
THEMSELVES. THERE WILL BE A THREAT OF SEVERE WEATHER WITH SOME OF
THESE STORMS.

EXPECT CONVECTION TO WEAKEN LATER IN THE NIGHT. HAVE LEANED TOWARDS
WARM END OF GUIDANCE FOR LOWS.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
AXIS OF THE UPPER HIGH WILL SPREAD ACROSS THE AREA FRIDAY AND
REMAIN INTO FRIDAY NIGHT. EXPECT THIS TO CAP OFF CONVECTIVE
POTENTIAL AND ALLOW TEMPERATURES TO BE AT OR ABOVE RECORD LEVELS.

JUL 6 RECORDS CVG  98 IN 1874
              CMH  98 IN 1881
              DAY 100 IN 1911

FORECAST TEMPERATURES AND DEW POINTS WILL PUSH HEAT INDICES TO 105
OR ABOVE DURING PEAK HEATING. LOWS WILL BE SIMILAR OR SLIGHTLY
WARMER THAN TONIGHT.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
HOT AND HUMID CONDITIONS WILL CONTINUE ACROSS THE FA ON SATURDAY.
TEMPERATURES WILL BE AROUND 100 DEGREES WITH HEAT INDEX VALUES
AROUND 105 TO 110 DEGREES.  THE EXCESSIVE HEAT WARNING CONTINUES TO
BE IN EFFECT THROUGH SATURDAY. PRECIPITATION WILL HOLD OFF DURING
THE DAY ON SATURDAY.  A FRONTAL BOUNDARY WILL BEGIN TO APPROACH THE
AREA SATURDAY NIGHT.  MODELS DIFFER ON TIMING OF THE FRONTAL
BOUNDARY AND ON PRECIPITATION.  THE GFS CONTINUES TO BE FASTER AND
THE ECMWF CONTINUES TO BE SLOWER.  CONTINUED TO GO CLOSER TO THE
SLOWER ECMWF SOLUTION.  THIS BRINGS THE GREATEST CHANCE OF
PRECIPITATION INTO THE AREA SUNDAY AFTERNOON INTO SUNDAY NIGHT
BEFORE TAPERING OFF ON MONDAY.  TEMPERATURES ON SUNDAY WILL BE
COOLER THAN ON SATURDAY HOWEVER STILL EXPECT HIGHS IN THE UPPER 80S
TO THE LOW 90S.  MONDAY THROUGH THURSDAY WILL BE COOLER WITH HIGHS
IN THE LOW TO MIDDLE 80S.  A SYSTEM SOUTH OF THE AREA WILL BRING
PRECIPITATION INTO MAINLY SE PORTIONS OF THE FA FOR WEDNESDAY AND
THURSDAY.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
SCATTERED THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON NEAR THE REMNANT
OUTFLOW BOUNDARY ALONG THE OHIO RIVER. THE AIRMASS ALONG AND SOUTH
OF THIS BOUNDARY REMAINS UNSTABLE SO WILL HANG ON TO THE
POSSIBILITY OF A THUNDERSTORM AT KLUK/KCVG THROUGH THE NEXT COUPLE
OF HOURS...WITH A LINGERING VCTS INTO EARLY EVENING. TO THE NORTH
OF THE BOUNDARY...THE AIRMASS IS MUCH LESS UNSTABLE SO THINK ANY
THUNDERSTORM THREAT IN THE SHORT TERM IS FAIRLY LOW. HOWEVER...WE
SHOULD SEE SOME DESTABILIZATION THROUGH LATE AFTERNOON AS THE
AIRMASS BEGINS TO RECOVER. CONVECTION ACROSS SOUTHEAST MICHIGAN
AND LAKE ERIE IS NOT VERY ORGANIZED AT THIS TIME...BUT AS THIS
DROPS SOUTH...TOUGH TO RULE OUT SOME ISOLATED STORMS SNEAKING
BACK INTO CENTRAL OHIO THROUGH EARLY EVENING. OTHERWISE...EXPECT
MAINLY CLEAR SKIES OVERNIGHT WHICH COULD LEAD TO THE DEVELOPMENT
OF SOME PATCHY MVFR BR. THE BEST CHANCE OF THIS WILL BE AT KLUK
AND WILL BE SOMEWHAT DEPENDENT ON WHETHER OR NOT THEY GET ANY RAIN
THIS AFTERNOON. SCATTERED CU SHOULD THEN REDEVELOP LATER FRIDAY
MORNING INTO EARLY AFTERNOON.

OUTLOOK...THUNDERSTORMS POSSIBLE SUNDAY INTO MONDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR OHZ026-034-
     035-042>046-051>056-060>065-070>074-077>082-088.
KY...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR KYZ089>100.
IN...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR INZ050-058-
     059-066-073>075-080.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...NOVAK
AVIATION...JGL
Hazardous weather outlook, Jul 5, 5:02 AM EDT, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
502 AM EDT THU JUL 5 2012

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-060915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
502 AM EDT THU JUL 5 2012

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

ANY THUNDERSTORMS THAT DEVELOP WILL GROW IN AN UNSTABLE AIRMASS
AND HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 5, 1:29 PM EDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
129 PM EDT THU JUL 5 2012

KYZ099-100-OHZ079-081-051815-
LEWIS KY-MASON KY-ADAMS OH-BROWN OH-
129 PM EDT THU JUL 5 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN BROWN...
SOUTHERN ADAMS...EASTERN MASON AND LEWIS COUNTIES THROUGH 215 PM
EDT...

AT 128 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM BRADYSVILLE TO TANNERY...MOVING SOUTH AT 20 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CAMP DIX...ABERDEEN...
TOLLESBORO...MAYSVILLE...HEAD OF GRASSY...WASHINGTON AND LEWISBURG.

ALSO...CHARTERS...KINNICONICK...HERRON HILL...STRICKLETT...
RECTORVILLE...SOMO...ORANGEBURG AND EPWORTH ARE NEAR THE PATH OF THIS
LINE OF STRONG THUNDERSTORMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3839 8341 3837 8345 3840 8348 3843 8358
      3848 8359 3852 8364 3845 8385 3848 8391
      3883 8373 3855 8310 3849 8318 3847 8318
      3843 8323 3833 8323 3832 8335
Special weather statement, Jul 5, 2:10 PM EDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
210 PM EDT THU JUL 5 2012

OHZ078-051845-
CLERMONT OH-
210 PM EDT THU JUL 5 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLERMONT COUNTY THROUGH
245 PM EDT...

AT 209 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
WILLOWVILLE...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WITHAMSVILLE...
BATAVIA...AMELIA...WILLIAMSBURG AND BETHEL.

ALSO...OWENSVILLE...LINDALE...EAST FORK STATE PARK...BANTAM AND
NICHOLSVILLE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3903 8431 3921 8428 3913 8400 3891 8409
Special weather statement, Jul 5, 3:35 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
335 PM EDT THU JUL 5 2012

OHZ079-081-052000-
ADAMS OH-BROWN OH-
335 PM EDT THU JUL 5 2012

...A STRONG THUNDERSTORM WILL AFFECT EASTERN BROWN AND WESTERN ADAMS
COUNTIES THROUGH 400 PM EDT...

AT 327 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
RUSSELLVILLE...MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WINCHESTER AND SEAMAN.

ALSO...FINCASTLE...DECATUR AND CHERRY FORK ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.

LAT...LON 3899 8351 3878 8355 3885 8389 3900 8384

ASL
Special weather statement, Jul 5, 4:49 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
449 PM EDT THU JUL 5 2012

OHZ082-052115-
PIKE OH-
449 PM EDT THU JUL 5 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN PIKE COUNTY THROUGH 515
PM EDT...

AT 447 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR PIKETON...
MOVING SOUTH AT 10 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN
PIKE COUNTY...INCLUDING WAKEFIELD.

LAT...LON 3895 8288 3896 8309 3910 8305 3909 8286

ASL
Special weather statement, Jul 5, 4:55 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
455 PM EDT THU JUL 5 2012

KYZ094>096-052130-
OWEN KY-PENDLETON KY-GRANT KY-
455 PM EDT THU JUL 5 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GRANT...
SOUTHWESTERN PENDLETON AND EXTREME EASTERN OWEN COUNTIES THROUGH 530
PM EDT...

AT 451 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR CAMP
NORTHWARD...MOVING SOUTH AT 15 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
OWEN...SOUTHEASTERN GRANT AND SOUTHWESTERN PENDLETON COUNTIES...
INCLUDING CAMP NORTHWARD...MARCUS...KEEFER...CORDOVA...CORINTH AND
NEW COLUMBUS.

LAT...LON 3864 8467 3868 8445 3856 8441 3853 8443
      3853 8447 3852 8447 3851 8449 3851 8452
      3849 8456 3844 8461 3842 8463

ASL
Special weather statement, Jul 5, 5:09 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
509 PM EDT THU JUL 5 2012

OHZ088-052145-
SCIOTO OH-
509 PM EDT THU JUL 5 2012

...A STRONG THUNDERSTORM WILL AFFECT WESTERN SCIOTO COUNTY THROUGH
545 PM EDT...

AT 505 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
MCDERMOTT...MOVING SOUTH AT 10 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WESTERN PORTSMOUTH.

ALSO...WEST PORTSMOUTH...TURKEY CREEK LAKE AND FRIENDSHIP ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3868 8326 3896 8320 3895 8288 3873 8296
      3872 8303 3870 8305 3868 8309

ASL

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 8:07 PM EDTSpecial Weather StatementILNClermont38 min
Jul 4, 8:23 PM EDTSevere Thunderstorm WarningILNClermont23 min
Jul 4, 8:31 PM EDTSpecial Weather StatementILNHardin44 min
Jul 4, 8:53 PM EDTSpecial Weather StatementILNDelaware, Hardin, Logan, Union37 min
Jul 4, 9:26 PM EDTSpecial Weather StatementILNDelaware, Hardin, Union49 min
Jul 4, 9:40 PM EDTSevere Thunderstorm WarningILNDelaware, Hardin, Logan, Union35 min
Jul 4, 9:55 PM EDTSevere Thunderstorm WarningILNChampaign, Logan35 min
Jul 4, 10:13 PM EDTSevere Thunderstorm WarningILNLogan17 min
Jul 4, 10:22 PM EDTAreal Flood AdvisoryILNHardin3 hr
Jul 4, 10:31 PM EDTSpecial Weather StatementILNChampaign, Delaware, Franklin, Licking, Logan, Union44 min
Jul 4, 10:35 PM EDTSevere Thunderstorm WarningILNChampaign, Logan25 min
Jul 4, 10:51 PM EDTSpecial Weather StatementILNClark, Fairfield, Fayette, Greene, Hocking, Madison and 1 more39 min
Jul 4, 10:55 PM EDTAreal Flood AdvisoryILNHardin, Logan, Union2 hr
Jul 4, 11:26 PM EDTSpecial Weather StatementILNChampaign, Fairfield, Franklin, Madison49 min
Jul 4, 11:57 PM EDTSpecial Weather StatementILNFairfield, Hocking48 min
Jul 5, 12:26 AM EDTSpecial Weather StatementILNHocking34 min
Jul 5, 1:55 AM EDTSpecial Weather StatementILNFranklin35 min
Jul 5, 2:17 AM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking43 min
Jul 5, 2:59 AM EDTSpecial Weather StatementILNFairfield31 min
Jul 5, 3:37 AM EDTSpecial Weather StatementILNLicking38 min
Jul 5, 12:39 PM EDTSpecial Weather StatementILNAdams36 min
Jul 5, 1:00 PM EDTSpecial Weather StatementILNHamilton30 min
Jul 5, 2:10 PM EDTSpecial Weather StatementILNClermont35 min
Jul 5, 3:35 PM EDTSpecial Weather StatementILNBrown25 min
Jul 5, 4:49 PM EDTSpecial Weather StatementILNPike26 min
Jul 5, 5:09 PM EDTSpecial Weather StatementILNScioto36 min
Jul 5, 5:18 PM EDTSpecial Weather StatementILNPike27 min
Jul 5, 5:46 PM EDTSpecial Weather StatementILNPike, Scioto44 min
Jul 5, 6:24 PM EDTSpecial Weather StatementILNAuglaize, Hardin51 min
Jul 5, 6:37 PM EDTSpecial Weather StatementILNPike, Scioto38 min
Jul 5, 6:43 PM EDTSpecial Weather StatementILNMercer32 min
Jul 5, 6:55 PM EDTSevere Thunderstorm WarningILNMercer35 min
Jul 5, 7:15 PM EDTSpecial Weather StatementILNDelaware, Logan, Shelby, Union30 min
Jul 5, 7:41 PM EDTSpecial Weather StatementILNAuglaize, Champaign, Darke, Delaware, Logan, Mercer and 3 more49 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.